MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; SPINAL FUSION PACK

MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; SPINAL FUSION PACK
Catalog Number DYNJT4605
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the bovie tip was bent from the pack; unable to use.They are being sent/packaged without tip protection.They used to be covered.This occurred when opening the pack.The tip could poke through since it is not protected.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Bovie tip came without plastic cover and was bent.

Brand Name
MEDLINE
Common Device Name
SPINAL FUSION PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI
calle circuito del desierto #7
parque industrial del desierto
mexicali, baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25009480
Report Number1423395-2026-00109
Device Sequence Number13294944
Product Code OJH
UDI-Device Identifier10198459458583
UDI-Public10198459458583
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNJT4605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown